mashed_potato

320d

medication question? I'm on a mood stabilizer instead of an antidepressant now, it has helped me at least stay asleep but I'm also more tired 😅 just wondering if anyone on meds has experienced improvement from an increase of dose amount, my doc has increased the dose amount ive been on for a while. does it ever get better?? cause I feel worse now but don't know if I should wait until the higher dose takes effect? (non bipolar, have had a lot of failed attempts with depreso meds, doc wanted to try something else)

advertisement

    • tiresomeking

      320d

      I personally stopped taking anti-depressants and the guessing game with pills, because it harmed me more than helped. I would honestly recommend waiting it out, due to this possibly being a side effect from the medication. if you feel something is off or wrong about how this medication is affecting you, you definitely need to tell your doctor asap.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion